# SDR FDEA201307101523

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX146N55901
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC LT CREASE BEAM INBD ANGLE FROM BS 1370-1630 HAS DOUBLE DRILLED HOLES, NUMEROUS SHORT EDGED MARGIN HOLES AND SEVERAL AREAS AROUND FASTENERS HOLES SHOW BARE METAL.  R & R INBD CHORD FROM BS 1370 - 1630 LT IAW SRM 51-40-02, DWG 146N5590. PART OUT OF LIMITS FOR SHORT EDGE MARGIN IAW SRM 51-40-06. CAT "A" MAJOR REPAIR.
